Global solvability of the Cauchy problem in spaces of branching
Doklady Akademii Nauk, Tome 321 (1991) no. 5, pp. 910-913
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_5_a8,
author = {B. Yu. Sternin and V. E. Shatalov},
title = {Global solvability of the {Cauchy} problem in spaces of branching},
journal = {Doklady Akademii Nauk},
pages = {910--913},
year = {1991},
volume = {321},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_5_a8/}
}
B. Yu. Sternin; V. E. Shatalov. Global solvability of the Cauchy problem in spaces of branching. Doklady Akademii Nauk, Tome 321 (1991) no. 5, pp. 910-913. http://geodesic.mathdoc.fr/item/DAN_1991_321_5_a8/